Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 7, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 26, 2011, 9:49 AM CDT for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Apr 27, 2011, 1:00 PM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 9:49 AM CDT (14:49 UTC)
- In effect from
- Apr 27, 2011, 1:00 PM CDT
- Expired
- May 3, 2011, 10:04 AM CDT
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 11.13 ft at May 1, 2011, 5:00 AM CDT.
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
627 WGUS44 KSHV 261449 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 949 AM CDT TUE APR 26 2011 ARC027-LAC119-271449- /O.NEW.KSHV.FL.W.0007.110428T0600Z-000000T0000Z/ /SPHL1.1.ER.110428T0600Z.110430T0600Z.000000T0000Z.NO/ 949 AM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY SATURDAY MORNING. * IMPACT...EXPECT MINOR LOWLAND FLOODING. $$
8 follow-up statements
202 WGUS84 KSHV 271523 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1023 AM CDT WED APR 27 2011 ARC027-LAC119-281523- /O.EXT.KSHV.FL.W.0007.110427T1800Z-000000T0000Z/ /SPHL1.1.ER.110427T1800Z.110430T0600Z.000000T0000Z.NO/ 1023 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 12.5 FEET BY SATURDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
665 WGUS84 KSHV 281416 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 916 AM CDT THU APR 28 2011 ARC027-LAC119-291416- /O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.110428T2100Z.110430T0600Z.000000T0000Z.NO/ 916 AM CDT THU APR 28 2011 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY SATURDAY EARLY AFTERNOON. * IMPACT...MINOR LOWLAND FLOODING. $$
861 WGUS84 KSHV 291529 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CDT FRI APR 29 2011 ARC027-LAC119-301529- /O.EXT.KSHV.FL.W.0007.000000T0000Z-110503T0300Z/ /SPHL1.1.ER.110429T1400Z.110430T1800Z.110502T0900Z.NO/ 1029 AM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS FRIDAY MORNING AND RISE TO NEAR 12.0 FEET BY SATURDAY EARLY AFTERNOON. THE BAYOU WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACTS...MINOR LOWLAND FLOODING. $$
804 WGUS84 KSHV 301520 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1020 AM CDT SAT APR 30 2011 ARC027-LAC119-011520- /O.EXT.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.110430T0730Z.110504T0600Z.000000T0000Z.NO/ 1020 AM CDT SAT APR 30 2011 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. $$
523 WGUS84 KSHV 011403 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 903 AM CDT SUN MAY 1 2011 ARC027-LAC119-021403- /O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.110430T0730Z.110503T1200Z.000000T0000Z.NO/ 903 AM CDT SUN MAY 1 2011 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY WEDNESDAY EVENING THEN BEGIN FALLING. $$
162 WGUS84 KSHV 020142 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 842 PM CDT SUN MAY 1 2011 ARC027-LAC119-030142- /O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.110430T0730Z.110503T1200Z.000000T0000Z.NO/ 842 PM CDT SUN MAY 1 2011 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY TUESDAY MORNING THEN BEGIN FALLING. $$
275 WGUS84 KSHV 021449 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 949 AM CDT MON MAY 2 2011 ARC027-LAC119-031449- /O.CON.KSHV.FL.W.0007.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.110430T0730Z.110503T1200Z.000000T0000Z.NO/ 949 AM CDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 12.0 FEET BY TUESDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
116 WGUS84 KSHV 031504 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1004 AM CDT TUE MAY 3 2011 ARC027-LAC119-031534- /O.CAN.KSHV.FL.W.0007.000000T0000Z-110503T1504Z/ /SPHL1.N.ER.110430T0730Z.000000T0000Z.000000T0000Z.NO/ 1004 AM CDT TUE MAY 3 2011 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * AT 700 AM TUESDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL FALL TO 10.2 FEET BY WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 26, 3:17 AM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Apr 26, 3:17 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 AM CDT TUE APR 26 2011
.DISCUSSION...
INTERESTING FORECAST SHAPING UP FOR TODAY AND TONIGHT WITH THE
POTENTIAL FOR ANOTHER VOLATILE DAY OF SEVERE THUNDERSTORMS...
TORNADOES AND FLASH FLOODING.
07Z MESOANALYSIS SHOWS THAT OUR STUBBORN STATIONARY FRONTAL
BOUNDARY EXTENDS FROM NEAR FORT SMITH ARKANSAS TO NORTHWEST OF
TYLER TO NEAR KILLEEN TEXAS. THIS BOUNDARY HAS JUST ABOUT MADE AS
MUCH PROGRESS EASTWARD AS ITS GOING TO MAKE TODAY. IN FACT...THE
BOUNDARY MAY CREEP BACK NORTH AND WEST A BIT TODAY AS YET ANOTHER
SHORTWAVE RELOADS THE PERSISTENT UPPER TROUGH TO OUR WEST. ANOTHER
INTERESTING FEATURE IS A REMNANT OUTFLOW BOUNDARY EXTENDING FROM
JUST NORTH OF CAMDEN AND HOPE ARKANSAS...ONTO NEAR TEXARKANA AND
MINEOLA TEXAS. NEW CONVECTION HAS BEEN TRYING TO FIRE ALONG THIS
BOUNDARY ACROSS SOUTH CENTRAL ARKANSAS THE PAST FEW HOURS AND IT
WILL CONTINUE TO BE A FAVORABLE BOUNDARY FOR NEW CONVECTION
THROUGHOUT THE MORNING. SEVERE CONVECTION CONTINUES ACROSS EXTREME
EAST CENTRAL LOUISIANA SOUTH AND WEST INTO SOUTHWEST LOUISIANA AND
SOUTHEAST TEXAS AS THIS ACTIVITY CONTINUES TO FEED ON A STRONG
INSTABILITY AXIS TO OUR SOUTH.
CONVECTION TODAY WILL BE HIGHLY DEPENDENT ON AIRMASS RECOVERY
WHICH THE MODELS SUGGEST WILL BE NO PROBLEM AND GIVEN THE TIMING
OF THE CONVECTION TO OUR SOUTH...WE FEEL LIKE THERE WILL BE PLENTY
OF DESTABILIZATION TAKING PLACE TODAY ACROSS THE REGION. STRONG
UPPER LEVEL VORTMAX EVIDENT ON WATERVAPOR IMAGERY EARLY THIS
MORNING ACROSS THE ROCKIES WILL DIVE INTO THE SOUTHERN PLAINS/
LOWER MISSISSIPPI VALLEY THIS AFTERNOON INTO THE OVERNIGHT HOURS...
HELPING TO KEEP THE TROUGH WITH A NEGATIVE TILTED ORIENTATION. AS
THIS TRANSPIRES...SURFACE CYCLOGENESIS WILL TAKE PLACE ALONG THE
FRONTAL BOUNDARY ACROSS THE TX HILL COUNTRY THIS MORNING AND MOVE
QUICKLY EAST NORTHEAST TOWARDS NORTH CENTRAL TEXAS THIS EVENING.
SHORT TERM PROGS ARE IN GOOD AGREEMENT WITH A PSEUDO WARM FRONT
DEVELOPING ALONG THE ARKANSAS/LOUISIANA BORDER IN ASSOCIATION WITH
THE EJECTING SFC LOW AND A TRAILING DRYLINE/COLD FRONT MERGER
QUICKLY SWEEPING ACROSS NORTH CENTRAL TEXAS TONIGHT. THIS WILL
KEEP MUCH OF OUR REGION IN THE WARM SECTOR THIS AFTERNOON AND
THROUGH THE OVERNIGHT HOURS. THE MODELS ARE CONSISTENT IN KEEPING
THE HEAVIEST RAINFALL LOCATED ALONG AND NORTH OF THIS PSEUDO WARM
FRONT ALONG THE AR/LA BORDER THIS AFTERNOON THROUGH TONIGHT WITH
THIS AREA RESIDING IN THE LEFT FRONT EXIT REGION OF A 110KT UPPER
LEVEL JET. GIVEN THE FACT THAT WIDESPREAD 2 TO 4 INCHES OF RAIN
WAS WITNESSED ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS ON MONDAY...WITH ISOLATED
6 TO 8 INCH AMOUNTS...WE WILL EXTEND AND EXPAND THE FLASH FLOOD
WATCH...RUNNING IT THROUGH 12Z WED.
THE NORTHERN HALF OF OUR REGION IS UNDER A MODERATE RISK ONCE
AGAIN TODAY AND IF THE AIRMASS CAN RECOVER AS QUICKLY AS THE
SHORT TERM PROGS SUGGEST...THEN WE WILL LIKELY SEE ANOTHER
SIGNIFICANT TORNADO THREAT WITH SUPERCELLS AND BOWING LINE
SEGMENTS. THE DEEP LAYER SHEAR FORECAST IS MORE THAN DOUBLE WHAT
WE EXPERIENCED ON MONDAY WITH HIGH 0-1KM AND 0-3KM SRH VALUES ONCE
AGAIN WITH MUCAPE VALUES APPROACHING 4000 J/KG AND 700-500MB
LAPSE RATES AROUND 7.5 DEG C/KM. AN UPGRADE TO A HIGH RISK FOR AT
LEAST A PORTION OF OUR REGION IS CERTAINLY POSSIBLE PER SPC DAY ONE
OUTLOOK GIVEN THESE EXTREME PARAMETERS.
PRESSURE GRADIENT IS STRONG ACROSS THE REGION ONCE AGAIN TODAY BUT
THE BEST MIXING DOES NOT APPEAR LIKE IT WILL OCCUR UNTIL THIS
AFTERNOON SO FOR THAT REASON...WILL GO WITH A LAKE WIND ADVISORY
FOR ALL BUT THE NORTHERN THIRD OF THE REGION...BEGINNING IT AT 18Z
AND RUNNING IT THROUGH THE NIGHT TONIGHT.
FRONTAL BOUNDARY MOVES QUICKLY THROUGH THE REGION ON WEDNESDAY TAKING
THE PRECIPITATION WITH IT. A MUCH COOLER AND DRIER AIRMASS FOLLOWS
THE FRONT WITH A BRIEF BREAK IN THE EXTREME WEATHER BEFORE THINGS
BEGIN TO RAMP UP ONCE AGAIN FOR THE WEEKEND. TIMING AND THE DEGREE
OF AMPLITUDE WITH THE WEEKEND TROUGH IS STILL A PROBLEM WITH THE
MEDIUM RANGE PROGS BUT A SATURDAY NIGHT/SUNDAY SEVERE WEATHER
EVENT IS LOOKING MORE AND MORE LIKELY. BEEFED POPS UP JUST A
LITTLE FOR THE WEEKEND TO ACCOUNT FOR THESE TRENDS.
PRELIMS TO FOLLOW...13.
&&
.AVIATION...
COLD FRONT WAS LOCATED JUST ON THE WRN FRINGES OF THE FOUR STATE
REGION THIS MORNING. EARLY MORNING MVFR CIGS SHOULD BEGIN TO IMPROVE
BEFORE NOON. SOME ISOLATED IFR CONDITIONS WILL ALSO BE
POSSIBLE...ESPECIALLY AT KLFK. GUSTY SLY WINDS ARE ALSO EXPECTED
ACROSS THE AREA. ANOTHER SHORTWAVE TROUGH CURRENTLY DIGGING SE
THROUGH THE FOUR CORNERS IS EXPECTED TO INITIATE CONVECTION ALONG
THE COLD FRONT BY 21Z THIS AFTERNOON. PERIODS OF TSTM ACTIVITY WILL
LIKELY PERSIST THROUGH 06Z WEDNESDAY. CONVECTION EXPECTED TO
GRADUALLY DIMINISH FROM WEST TO EAST LATE IN THE TAF PERIOD.
/09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 85 69 79 53 79 / 50 60 50 10 0
MLU 87 70 81 52 75 / 50 60 50 10 0
DEQ 75 56 70 43 76 / 80 80 50 10 0
TXK 78 66 74 49 77 / 80 80 50 10 0
ELD 83 66 75 47 77 / 80 80 50 10 0
TYR 85 65 75 52 78 / 50 60 30 10 0
GGG 85 68 79 51 78 / 50 60 30 10 0
LFK 89 69 82 53 82 / 30 50 30 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT
WEDNESDAY FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT
WEDNESDAY FOR THE FOLLOWING ZONES:
TXZ124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112.
&&
13/09Hazardous weather outlook, Apr 26, 5:24 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 524 AM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-261800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 524 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. AN AREA OF LOW PRESSURE WILL QUICKLY SHIFT EASTWARD FROM THE TEXAS HILL COUNTRY...TO NEAR THE MIDDLE RED RIVER VALLEY OF NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA LATE TODAY. A DRYLINE WILL EXTEND SOUTH OF THE AREA OF LOW PRESSURE ACROSS NORTHEAST TEXAS WHILE A WARM FRONT WILL TAKE UP A POSITION ALONG THE RED RIVER OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...TO NEAR THE LOUISIANA...ARKANSAS BORDER. A STRONG UPPER LEVEL TROUGH TO OUR WEST...IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING BOWING LINE SEGMENTS WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. VERY HEAVY RAINFALL WAS OBSERVED ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS ON MONDAY. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS THIS REGION LATE TODAY THROUGH TONIGHT WHICH WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING CONCERNS. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION WEDNESDAY MORNING WITH THE THUNDERSTORM ACTIVITY ENDING FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-261800- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 524 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL REALLY INCREASE AS WE TRANSITION INTO THE OVERNIGHT HOURS TONIGHT AHEAD OF A STRONG COLD FRONT. THE FRONT WILL PUSH THROUGH THE REGION WEDNESDAY MORNING WITH THE THUNDERSTORM ACTIVITY ENDING FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS. 13
In the hours before
Local storm report, Apr 26, 9:26 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 2 N JENA 31.72N 92.13W
04/26/2011 LA SALLE LA LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG HIGHWAYS 503 AND 127. LIMB
DEBRIS NOTED AROUND THE TOWN OF SUMMERVILLE.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 60 min |
| Apr 25, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 62 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 17 min |
| Apr 26, 12:35 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 41 min |
| Apr 26, 2:12 AM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 48 min |
| Apr 26, 2:31 AM CDT | Tornado Warning | SHV | LaSalle | 29 min |
| Apr 26, 4:03 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 27 hr |
| Apr 25, 7:01 PM CDT | Tornado Warning | SHV | Hempstead, Lafayette, Miller | 44 min |
| Apr 25, 7:11 PM CDT | Flash Flood Warning | SHV | Little River, Miller | 3 hr |
| Apr 25, 7:19 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 41 min |
| Apr 25, 7:45 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 60 min |
| Apr 25, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 56 min |
| Apr 25, 7:56 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Union | 27 min |
| Apr 25, 8:49 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Union | 56 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 61 min |
| Apr 25, 10:48 PM CDT | Severe Thunderstorm Warning | SHV | Union | 31 min |
| Apr 26, 1:07 AM CDT | Severe Thunderstorm Warning | SHV | Nevada | 23 min |
| Apr 26, 6:10 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 47 hr |
| Apr 26, 3:11 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 49 min |
| Apr 26, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 50 min |
| Apr 26, 6:46 PM CDT | Tornado Warning | SHV | Nevada | 14 min |
| Apr 26, 6:58 PM CDT | Tornado Warning | SHV | Howard | 32 min |
Nearby
River Flood Warnings in Louisiana, 2011River Flood Warnings in Arkansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.